# SDR SWIA2020021148403

- Difficulty date: January 4, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR PANEL 832EL IS CORRODED.    (C-CHECK) RO 2/07/2020   REMOVED CORROSION FROM PANEL 832EL, NOMINAL THICKNESS .050'' REMAINING MATERIAL THICKNESS AFTER BLENDING .046'', MATERIAL LOSS .004'' OF 8% OF NOMINAL THICKNESS, ALLOWABLE LOSS 50% OF NOMINAL THICKNESS, BLEND IS WITHIN LIMITS REF CRJ 700 SRM.
